# SDR UPS97821864

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2615377153
- Condition: Cracked
- Location: Bs 1675-1689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C. STR 24L FWD OF STA 1690 IS CRACKED.  REMOVED DAMAGED SECTION OF LONGERON STA 1675-1689, FABRICATED AND INSTALLED REPAIR SECTION IAW SRM 53-2-2, 53-4-1, AND 51-1-21.
